| Model Number |
ENF-V2 |
| Medical Device Problem Code |
Melted (1385)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the visera rhino-laryngo videoscope bending section of the distal tip had melted off.The reported issue occurred during reprocessing.There was no report of patient involvement.
Additional Manufacturer Narrative
Updated: b5, d9, h2, h3, h6, h11.This report is being supplemented to provide additional information based on the approved final investigation.Based on the results of the investigation, and since the device malfunction was confirmed during evaluation, the most probable cause of the complaint is d02 - cause traced to component failure, as expected or random component failure without any design or manufacturing issue.Due to c0701 - device migration.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.